Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Deeley, Robin J.
and
Goffeng, Magnus
2017.
Applying geometricK-cycles to fractional indices.
Mathematische Nachrichten,
Vol. 290,
Issue. 14-15,
p.
2207.
Emerson, Heath
2020.
The class of a fibre in noncommutative geometry.
Journal of Geometry and Physics,
Vol. 148,
Issue. ,
p.
103537.
Elmrabty, Adnane
2021.
A new proof of an index theorem of Freed and Melrose.
Rendiconti del Circolo Matematico di Palermo Series 2,
Vol. 70,
Issue. 2,
p.
699.
Emerson, Heath
2024.
An Introduction to C*-Algebras and Noncommutative Geometry.
p.
491.